MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during an acl reconstruction with an internal brace the anchor broke on insertion.The implant was retrieved but the eyelet was not.It was replaced with a peek swivel lock ar-2324pslc and the very same event occurred.Once again the implant was retrieved but the eyelet remained in the patient.Another swivel lock was used and the case was continued and completed with no further issues.The patient is fine to date but the two eyelets still remain in the patient.

Brand Name
IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12124174
Report Number1220246-2021-03362
Device Sequence Number13826312
Product Code MAI
UDI-Device Identifier00888867331310
UDI-Public00888867331310
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberIMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-BC
Device Lot Number12982084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1